# SDR IPXA2018080652442

- Difficulty date: July 10, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM WAS CRACKED AT STATION 6-70,  X -57, & Z -98.  REPAIRED THE FLOORBEAM IAW SRM 53-40-51, REPAIR 1, FIG 202.  MAJOR.
